Open Access
2018 Entire solutions for critical $p$-fractional Hardy Schrödinger Kirchhoff equations
Paolo Piersanti, Patrizia Pucci
Publ. Mat. 62(1): 3-36 (2018). DOI: 10.5565/PUBLMAT6211801


Existence theorems of nonnegative entire solutions of stationary critical $p$-fractional Hardy Schrödinger Kirchhoff equations are presented in this paper. The equations we treat deal with Hardy terms and critical nonlinearities and the main theorems extend several recent results on the topic. The paper contains also some open problems.


Download Citation

Paolo Piersanti. Patrizia Pucci. "Entire solutions for critical $p$-fractional Hardy Schrödinger Kirchhoff equations." Publ. Mat. 62 (1) 3 - 36, 2018.


Received: 14 March 2016; Revised: 30 June 2016; Published: 2018
First available in Project Euclid: 16 December 2017

zbMATH: 06848683
MathSciNet: MR3738180
Digital Object Identifier: 10.5565/PUBLMAT6211801

Primary: 35J60 , 35R11
Secondary: 35B09 , 35J20

Keywords: Critical exponents , Hardy coefficients , nonlocal $p$-Laplacian operators , stationary Kirchhoff problems

Rights: Copyright © 2018 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.62 • No. 1 • 2018
Back to Top